Be Very Creful Of This...........
I have only been PEing for 3 months but its been 3 months of welcomed new size (gained 1/2 EL & FL and 1/4 EG )……..until …I’m still depressed about this……….Ive got SCLEROSING LYMPHANGITIS.
Everthing was going along just nicely and my wife told me she could definately notice the difference in size. I was over the moon….my prayers answered……..then
I had increased my intensity but not to what I considered over the top….but I was obviously wrong. I felt as if I had a great work out and didnt have any abnormal pain ,just my usual red blood spots. About 24 hrs later a cord grew just under the head of my unit. .It is about 1 1/2 inches long and 1/8 of an inch in circumference and looks and feels like a cord is inserted under the skin.
At first I thought I had thrombosed a vein in which is actually part of the ailment but definately not the only part…..It looks really FUCKED sort of like a deformity.
I searched like a maniac for answers as now I’m totally depressed as I haven’t PE ed for about 9 days only very light hanging. I PM ed a few of the PE guru’s for answers and receieved none (that was unsual as I have had more help than I can believe)> I found the answer..SCLEROSING LYMPHANGITIS. A rare condition due to trauma and remember I felt nothing out of the ordinary and the condition is not painful just ugly.
Heres an excert from a medical facility about this condition :
[B]Sclerosing lymphangitis is a translucent cordlike lesion that occurs on the shaft of glans of the penis. It is usually flesh-colored but may appear slightly red. It is most commonly associated with vigorous sexual activity . When biopsy specimens are looked at under the microscope, thrombosed lymphatic vessels are seen. The thrombosis of these vessels is theorized to be secondary to the local trauma. This disorder is usually self-limited (lasting 4-6 weeks), but in a few rare cases in which there are persistent symptomatic lesions surgery is indicated.
I dont know if anyone can help me with advice but I would try anything. I have been using IBUPROFEN for the last 7 days (4 a day.)There has been no change at all in 9 days. Be careful as it is possible that I may have this for good. I now have a deformed unit and I cannot PE at all and if Im lucky it MIGHT disappear in 4-6 weeks……for me this cant get any worse……….